# SDR DALA2015051103252

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT ANGLE TO ATTACH VERTICAL STABILIZER INTERNAL BETWEEN, STA 1458-1486, LONGERON 1L - 2L.  ANGLE WAS REMOVED, FABRICATED AND INSTALLED IAW SRM 51-30-02 AND 51-30-05.  LP 1942004.
